| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 02/14/2022, it was reported by a sales representative via sems that an ar-1288rtt-fc3 fibertag tightrope with flipcutter iii had an issue.During an acl reconstruction on (b)(6) 2022, when drilling the femoral socket, the tip of the flipcutter popped off when the cutting adjustable end hit bone.The broken piece was retrieved from the patient.Continued the case with a new flipcutter.The procedure was completed successfully with no harm to the patient.